# SDR CHQ00062

- Difficulty date: December 9, 2001
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Emb EMB-145
- Aircraft serial: 145435
- Aircraft time: 1,476 hours, 1,091 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM GSO PASSING THROUGH FL 180 WINDSHEAR INOP, GPWA, INOP, AND RAD ALT NR 1 FAIL MESSAGES WERE DISPLAYED ON EICAS.  AHRS COMPUTERS NR 1 AND NR 2 SWAPPED AIRCRAFT INITIALIZED AHRS TO ALN OPS CHECK GOOD ALL MESSAGES WENT OUT FROM DISPLAYS.
